The Pharmacy Examining Board of Canada solved paper Section 4
Categories: PEBC Exam Canada
The Pharmacy Examining Board of Canada solved paper Section 1
Skill 2: Patient Consideration
1-RY is a 85 year old male who lives alone and as of now takes 12 distinct meds. For the beyond about fourteen days he has called to ask the drug specialist what portion of diuretic he ought to be taking (this prescription appears to be like another tablet that he takes). He calls again today with a similar inquiry. In the wake of addressing his inquiry, the most proper drug specialist activity ought to be to:
- call RY's family specialist to propose changing the diuretic to something that appears to be unique.
- recommend that RY have the marks on his remedy bottles changed to a greater text style for simpler perusing.
- suggest that the drug store utilize a rankle bundling dosette to administer RY's prescriptions.
- recommend that RY record the response to his inquiry so he doesn't have to telephone once more.
2-JQ is a 67 year old male with type 2 diabetes that is controlled with insulin. Today, JQ's better half calls the drug specialist to ask what to do with respect to JQ's exceptionally low blood glucose perusing (2.8 mmol/L). She likewise takes note of that he is by all accounts befuddled. JQ's significant other ought to be told to:
- take JQ promptly to the closest Crisis Division.
- have JQ eat a sugar rich dinner and retest in 60 minutes.
- give JQ a 15-20 gram glucose supplement and retest shortly.
- retest JQ's blood glucose level in one hour and telephone back assuming it stays low.
3-RF is a 80 year old female who created CDAD (Clostridium difficile-related looseness of the bowels) after ongoing treatment of a urinary lot disease with ciprofloxacin. She is confessed to emergency clinic with extreme side effects including significant the runs (eight watery defecations each day), serious stomach torment, fever (39°C), and disarray. In view of her side effects, which of coming up next is the most suitable treatment decision for her?
- Oral fidaxomicin
- Oral metronidazole in addition to intravenous vancomycin
- Oral cholestyramine
- Oral vancomycin in addition to intravenous metronidazole
4-CC, a 72 year old female, whines to the drug specialist that her stomach has been irritating her as of late. Current meds include: levothyroxine 100 mcg po day to day (x 30 years), acetaminophen 500 mg po qid (x 5 months), atorvastatin 40 mg po at sleep time (x 4 years), ibuprofen 400 mg po tid prn for joint agony (x 2 months) and zopiclone 3.75 mg po at sleep time prn (x 3 months). Which of the accompanying medication treatment issues is no doubt adding to CC's new side effects?
- Too high a dose of atorvastatin
- Too high a measurement of zopiclone
- Utilization of ibuprofen without gastroprotection
- Drug connection among atorvastatin and zopiclone
5-AM has been taking bupropion XL 300 mg po day to day for a considerable length of time for the treatment of sorrow and reports to the drug specialist that he isn't encountering any improvement in his side effects. After the drug specialist talks with the prescriber, it is chosen to change his medicine to citalopram 20 mg po day to day. Which of coming up next is the suggested strategy for doing this switch in energizer treatment?
- Stop bupropion and begin citalopram 20 mg everyday the following day
- Stop bupropion and stand by seven days prior to beginning citalopram 20 mg day to day
- Tighten bupropion north of seven days and afterward start citalopram 20 mg everyday
- Begin citalopram 20 mg day to day and afterward tighten bupropion portion more than seven days